Rendiconti del Seminario Matematico della Università di Padova


Full-Text PDF (471 KB) | Metadata | Table of Contents | RSMUP summary
Volume 139, 2018, pp. 77–128
DOI: 10.4171/RSMUP/139-2

Published online: 2018-06-06

Motifs et adjoints

Bruno Kahn[1]

(1) Université Pierre et Marie Curie, Paris, France

We show in many cases the existence of adjoints to extension of scalars on categories of motivic nature, in the framework of field extensions. This is to be contrastedwith themore classical situationwhere one dealswith a finite typemorphism of schemes. Among various applications, one is a construction of a “Tate–Šafarevič motive” attached to an abelian variety over a function field. We also deduce a possible approach to Bloch’s conjecture on surfaces, by reduction to curves.

Keywords: Motifs, adjonctions, géométrie birationnelle

Kahn Bruno: Motifs et adjoints. Rend. Sem. Mat. Univ. Padova 139 (2018), 77-128. doi: 10.4171/RSMUP/139-2